# SDR SWAA2019050132088

- Difficulty date: March 19, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL BULKHEAD VAPOR BARRIER CRACKED AT BS. 663, BETWEEN RBL 30 TO RBL 34.  REPAIRED BARRIER IAW EA.
